# SDR DALA2019022501355

- Difficulty date: February 24, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,722 hours, 23,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 INITIAL INSPECTION: CORROSION ON AFT WASTE SERVICE PANEL INT STRUCTURE BTW STA: 1680-1700 AT AFT CARGO COMPT. CORRECTIVE ACTION: SUMMARY OF NRC 00232: DOUBLER PAN WAS REPLACED PER SRM AND DWG REV D. (0958708)
